Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    41
  • comments
    6
  • views
    12637

DAY 30

mr.sadface

128 views

hey guys ! yesterday i went to the dermatologist and he asked how is it so far. so i said its better. I then asked if i can get a higher dose since im on 40 mg once daily. He said no, i will be staying on 40mg still. He said they only raise the dose if you keep breaking out and a higher does doesn't make the acne go away any faster. so yeahh another month on 40mg. i still got black heads on my nose and near my cheek. Deep white heads near my chin area. today my eye was also feeling dry and itchy. it atually turned pink. hope i dont start getting dry eyes T.T

well thats it. Accutane is actually working for me so happy but the progress is sloww. Also had a little brake out around my ear.. ye fun



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×